# SDR IPXA2023091998048

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,497 hours, 21,524 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** **ATB**LWR FWD CARGO DOOR INDICATED OPEN **OII 2** DEFERRERAL LWER FWD CARGO DOOR INDICATION INOP PER MEL 52-71-1-1. ACCOMPLISHED DMP. PLACCARD INSTALLED.
